advertisement
Question
Posted by: prince | 2004/10/28

TB<br>TB

what is the best medication to use for someone who has tb rash

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

P,

Most often the skin rash TB patients develop is due to an ellergy to one of the medicines taken for the treatment of TB, e.g. Pyrazinamide or Rifampicin. You should consult your doctor regarding a suitable treatment or dosage adjustment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement